# SDR FDEA201305110972

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 40,515 hours, 28,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR SLIDE WAS FOUND LOOSE IN THE SLIDE COVER.  REMOVED & REINSTALLED L1 DOOR SLIDE ASSY IAW AMM 25-60-015-2. OK FOR SERVICE.
